Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sharp chest pain while deep breathing. Should I be worried?

i have a sharp pain in my chest (left upper) i take 30 milligrams of vyvanse in the morning and find the past 2 days have had this pain though it has not gotten worse (more painful on a deeper breath) i did only feel these pains when i took a deep breath it was minor but still just around my cardiac region so should i be worried? my bpm was 72 over 132
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Pain related to breathing / worse with time / left upper chest and cardiac region – this could mean Plural or pericardial inflammation / pain may be from pleural or pericardial rub..

It is better to see a cardiologist – physical examination, followed by EKG is necessary.
A chest X-ray and an ECHOcardiogram may also be needed.

It appears to have no relation to your medication

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor